# SDR SWIA200412800

- Difficulty date: January 12, 2004
- Submitted: January 29, 2004
- Operation: Air carrier
- Aircraft: N292UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120292
- Aircraft time: 20,882 hours, 28,756 cycles
- Engine: Pwa PW118A
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Selector
- Part number: 12064207615
- Part serial: 120340
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 4,391 hours, 6,640 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF DURING FLAP RETRACTION, RECEIVED A FLAP DISAGREEMENT ON THE OUTBOARD FLAPS.  CYCLED FLAPS PER THE QRH, DISAGREEMENT REMAINED.  OVERHEAD PANEL INDICATED OUTBOARDS STUCK AT 2 SEGMENT BARS.  REPLACED FLAP SELECTOR WITH SERVICEABLE UNIT.  CLEANED AND LUBED FLAP TRACKS.  OPS CHECKS GOOD.
